| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device but was unable to verify or duplicate the reported issue.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device "takes abnormally long time to charge".In this state defibrillation therapy would be delayed or unavailable if needed.There was no patient use reported for this event.